# SDR UALA2010051001569

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 42,221 hours, 11,586 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT LAV EMERGENCY LIGHT COVERED BY CARPET LT WORKS OK.  TRIM CARPET AS NECESSARY.  LIGHT NOW CLEARLY SEEN.
